MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-GERMSHIELD, MAX BARRIER MASK,10CT,24

Medline Industries, LP MEDLINE; DBD-GERMSHIELD, MAX BARRIER MASK,10CT,24
Catalog Number CUR812SH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Other
Event or Problem Description
It was reported that "of the 6 total masks used so far, the earloops have broken on 4 masks after only wearing for a few minutes.This appears to be a quality issue with the connection between the mask and ear loop.".
 
Additional Manufacturer Narrative
The customer reported that the earloops have broken on 4 masks after only wearing for a few minutes and stated this appears to be a quality issue with the connection between the mask and ear loop.Medline received two samples; sample one had one of the ear loop¿s connection to the mask detached, there was a small hold where it should be attached and material still attached to the ear loop, and sample two was unused, opened and tested.Medline was unable to duplicate the reported issue on sample two, and was unable to determine how the ear loop detached from the mask on sample one.Complaint history and nonconformance trending for this product and this customer for the past six months found no additional complaints for this customer and one additional unconfirmed complaint for this product; division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-GERMSHIELD, MAX BARRIER MASK,10CT,24
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50839120
Report Number1417592-2026-45945
Device Sequence Number13337591
Product Code FXX
UDI-Device Identifier00888277703219
UDI-Public00888277703219
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K991559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberCUR812SH
Device Lot Number20191129-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown